MathSciNet Relay Station
MathSciNet bibliographic data
MR966948 (90a:57010) 57M25
Lickorish, W. B. R.; Thistlethwaite, M. B. Some links with nontrivial polynomials and their crossing-numbers. Comment. Math. Helv. 63 (1988), no. 4, 527–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement